# SDR P5CA0100585

- Difficulty date: June 25, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION - BULK CARGO FLOOR INTERCOSTAL AT STA 2040 RBL 23 FOUND CORRODED.  CORROSION REMOVED AND INSPECTED.  FOUND WITHIN LIMITS AS PER SRM 51-10-01 & SRM 53-10-01.  BLENDED SURFACES, REPROTECTED AND REPLACED ANCHOR NUT AS PER SRM 51-10-02 & SRM 51-30-02.
